# SDR REXA2019101091413

- Difficulty date: September 29, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS 364 AND FS 409.00+18.02.  REMOVED & REPLACED LH SIDE SEAT RAIL BETWEEN FS 364 AND FS 409.00+18.02 WITH A NEW SERVICEABLE SEAT RAIL PN 601R38312-31 IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802.
